A Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First Order
Nihan A. Aliyev, Alexander A. Katz and Metanet B. Mursalova
DOI : 10.3844/jmssp.2018.52.55
Journal of Mathematics and Statistics
Volume 14, Issue 1
The paper deals with investigation of the solutions of the boundary value problem for the Cauchy-Riemann equation on the curvelinear strip in the real plane. Here the boundary conditions are in the special type and are fundamental with respect to the direction solutions are used. An analytic form of the solution of considered boundary value problem is obtained.
© 2018 Nihan A. Aliyev, Alexander A. Katz and Metanet B. Mursalova. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.